Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor & decreased effect because of other drugs

Posted by Elizabeth on December 15, 1998, at 19:37:04

In reply to Effexor & decreased effect because of other drugs, posted by Susan on December 15, 1998, at 16:37:20

A lot of antihypertensive medications can make depression worse, including Norvasc.

It also might just be that you need a different type of antidepressant than Prozac or Effexor. Wellbutrin, Remeron, or Serzone might be worth trying, as they have some novel effects. A substantial number of people don't respond to the first antidepressant or two that they try.

What dose of Prozac did you get up to, BTW?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:1590